Alert archive / Arkansas / Tornado Warnings in 2023

Tornado Warning 41, NWS Little Rock, AR

March 31, 20235 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 31, 2023, 1:47 PM CDT for 5 counties in Arkansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2023, 1:47 PM CDT (18:47 UTC)
Expired
Mar 31, 2023, 2:15 PM CDT
In force
28 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Cleburne County, AR, Independence County, AR, Izard County, AR, Stone County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 105 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 12:28 PM CDTTornado Watch PDSSPC11 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 696 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
696 m²/s²
0-3 km storm-relative helicity
722 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 31, 1:39 PM CDT, 8 minutes earlier.

Area forecast discussion, Mar 31, 1:39 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
139 PM CDT Fri Mar 31 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Sunday)
Issued at 138 PM CDT Fri Mar 31 2023

We are continuing to monitor the ongoing severe weather situation
across the forecast area. Strong to severe storms remain likely
across portions of the CWA through around 9-10pm tonight.

An upper low and storm system will move across the Midwest region
today, with a warm front lifting northeastward across the CWA today,
and a cold front sweeping eastward across the CWA through this
evening. In a moisture-rich environment (dewpoints in the 60s, PWATs
up to 1.5), severe weather parameters support development of severe
thunderstorms capable of producing violent tornadoes: SRH values 0-
3km 400+, 0-1km 300+; CAPE values 1000+ J/kg; bulk shear values 60-
70 kt.

Storms are moving along a line oriented NE-SW, moving into central
portions of the state as of early this afternoon. Another line is
developing over eastern OK/NE TX. The best chances for violent
tornadoes (EF2+) are in eastern portions of the state, but cannot be
ruled out elsewhere. Additional hazards include large hail and
damaging winds. Storms are expected to move east of the forecast
area by later this evening, around 9-10pm.

Dry conditions are forecast by late tonight through early Sunday.
Rain chances return Sunday when a warm front begins to lift
northward across the south-central U.S. returning warmer air and
moisture to the region.

Temps today will top out in the upper 70s to lower 80s, cooling
behind tonights cold front, with lows dropping to the lower 40s to
lower 50s tonight. Temps tomorrow will top out in the upper 50s to
mid 70s. Highs Sunday will return to the 70s.

&&

.LONG TERM...
(Sunday Night through next Friday)
Issued at 138 PM CDT Fri Mar 31 2023

SUNDAY NIGHT/MONDAY MORNING:

The beginning of the long-term forecast discussion will begin with
active weather north of a warm front that will bring the opportunity
of showers and thunderstorms to the Natural State overnight Sunday
into Monday morning.

MONDAY:

An area of sfc low pressure intensifies out across the Rocky
Mountain region of the CONUS. Expect clearing conditions w/ upper
lvl ridging across the southeastern region of the CONUS and a trof
beginning to dig significantly across the Western region of the
CONUS. Monday afternoon looks to be our greatest opportunity at rain-
free weather.

TUESDAY/WEDNESDAY/THURSDAY/FRIDAY:

An upper lvl closed low approaches the Central Plains region of the
CONUS. In tandem w/ a lifting warm front that will travel well north
of the Natural State into northern Missouri/southern Iowa by late in
the day on Tuesday. Tuesday will likely see an increase of rain and
thunderstorm activity. This will create a warm sector with abundant
moisture and parameter space that could be conducive for severe
weather. Into the day on Wednesday, a north-south oriented cold
front will sweep across the state from west to east and provide a
continued chance for showers and thunderstorms. Looking late next
week, into Thursday and Friday, the cold front stalls out along the
Gulf Coast region of the CONUS and becomes a stationary front. Rain
and isolated thunderstorm chances will continue for the southern
half of the Natural State for the remainder of the workweek.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     52  65  41  70 /  20   0   0   0
Camden AR         51  75  46  75 /  50   0   0  30
Harrison AR       45  59  39  69 /   0   0   0  10
Hot Springs AR    51  70  44  73 /  10   0   0  30
Little Rock   AR  53  71  45  74 /  30   0   0  20
Monticello AR     57  77  48  76 /  50   0   0  20
Mount Ida AR      51  69  42  72 /  10   0   0  30
Mountain Home AR  46  61  38  70 /  10   0   0   0
Newport AR        51  63  42  68 /  30   0   0   0
Pine Bluff AR     53  73  46  74 /  50   0   0  20
Russellville AR   50  67  42  72 /   0   0   0  20
Searcy AR         49  68  41  70 /  30   0   0  10
Stuttgart AR      53  69  45  71 /  50   0   0  10

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 AM CDT Saturday for ARZ004>008-014>017-024-
025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130-
137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340-
341.

&&

SHORT TERM...71
LONG TERM....234
AVIATION...71
Hazardous weather outlook, Mar 31, 1:43 PM CDT, 4 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
143 PM CDT Fri Mar 31 2023

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-011000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
143 PM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms will continue to pose a threat to
much of the forecast area through late this evening. Hazards
include damaging wind gusts, large hail, and tornadoes.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

After a brief lull on Saturday, chances for showers and isolated
thunderstorms will return late Sunday, with a more widespread heavy
rain event unfolding Tuesday through Thursday. The forecast calls
for two to more than four inches of rain, and the heaviest amounts
should be over southern Arkansas. This is concerning given that some
rivers are already elevated, and soil moisture is well above average
and cannot hold much additional water. There is also a potential for
strong to severe thunderstorms Tuesday night into early Wednesday.

.Spotter Information Statement...

Spotter Activation May Be Needed Today.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

71/234

In the hours before

Special weather statement, Mar 31, 9:48 AM CDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Little Rock AR
948 AM CDT Fri Mar 31 2023

ARZ053-054-062-311515-
Hot Spring AR-Clark AR-Dallas AR-
948 AM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of northeastern Clark,
northwestern Dallas and south central Hot Spring Counties through
1015 AM CDT...

At 948 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gum Springs in Clark County, or 7 miles southwest of Arkadelphia,
moving northeast at 60 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Arkadelphia...                    Caddo Valley...
Gum Springs in Clark County...    Richwoods...
Donaldson...                      Friendship...
Lower Lake Recreation Area...     Curtis...
Hollywood...                      Joan...
Griffithtown...                   Midway in Hot Spring County...
Dalark...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3395 9319 3408 9330 3433 9296 3409 9272
TIME...MOT...LOC 1448Z 229DEG 62KT 3407 9319

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

71
Special weather statement, Mar 31, 10:31 AM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1031 AM CDT Fri Mar 31 2023

ARZ112-121-221-222-311600-
Pope County Higher Elevations AR-Newton County Higher Elevations AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
1031 AM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of southern Newton and
northern Johnson Counties through 1100 AM CDT...

At 1031 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Woodland, or 12 miles north of Clarksville, moving
northeast at 65 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dillen...                         Woodland...
Devils Knob...                    Walnut...
Bertha...                         Rosetta...
Catalpa...                        Fort Douglas...
Crossroad...                      Fallsville...
Swain...                          Haw Creek Falls Campground...
Gum Springs in Newton County...   Oark...
Nail...                           Wolf Pen Campground...
Lurton...                         Mineral Springs Recreation Area...
Wayton...                         Salus...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3601 9320 3599 9320 3599 9319 3579 9296
      3551 9353 3565 9367 3577 9354 3577 9352
      3578 9352 3603 9323
TIME...MOT...LOC 1531Z 230DEG 56KT 3563 9353

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

61
Special weather statement, Mar 31, 11:24 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1124 AM CDT Fri Mar 31 2023

ARZ137-140-237-238-240-241-340-311700-
Northern Scott County AR-Yell Excluding Northwest AR-
Polk County Lower Elevations AR-Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-
Northern Polk County Higher Elevations AR-
1124 AM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of eastern Scott,
northeastern Polk, southwestern Yell and northwestern Montgomery
Counties through NOON CDT...

At 1123 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mena, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mena...                           Cardiff...
Mena Intermountain Airport...     Muddy Creek WMA...
Acorn...                          Board Camp...
Olio...                           Cedar Creek...
Nunley...                         Ink...
Y City...                         Nola...
Needmore...                       Cherry Hill in Polk County...
Harvey...                         Boles...
Parks...                          Union Hill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3502 9390 3502 9388 3476 9358 3449 9417
      3463 9431
TIME...MOT...LOC 1623Z 229DEG 49KT 3461 9417

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

61
Local storm report, Mar 31, 12:25 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1225 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HAIL             1 NNE CLARKRIDGE        36.50N 92.34W
03/31/2023  M1.50 INCH       BAXTER             AR   TRAINED SPOTTER

            1.5 INCH HAIL REPORTED JUST SOUTH OF THE
            MISSOURI STATE LINE ON AR-HIGHWAY 201.

&&

CTP
Local storm report, Mar 31, 12:43 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1243 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HAIL             HARTMAN                 35.43N 93.61W
03/31/2023  E0.25 INCH       JOHNSON            AR   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED IN HARTMAN, AR.

&&

CTP
Local storm report, Mar 31, 1:28 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
128 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     FUNNEL CLOUD     PEARCY                  34.43N 93.29W
03/31/2023                   GARLAND            AR   LAW ENFORCEMENT

&&

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 9:40 AM CDTSpecial Weather StatementLZKHot Spring35 min
Mar 31, 9:48 AM CDTSpecial Weather StatementLZKClark27 min
Mar 31, 10:31 AM CDTSpecial Weather StatementLZKJohnson, Newton29 min
Mar 31, 11:24 AM CDTSpecial Weather StatementLZKScott36 min
Mar 31, 11:28 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope15 min
Mar 31, 11:53 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Marion37 min
Mar 31, 12:15 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKConway, Perry, Pope, Yell28 min
Mar 31, 12:29 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Searcy, Van Buren and 1 more16 min
Mar 31, 12:37 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk23 min
Mar 31, 12:41 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Pope, Van Buren, Yell34 min
Mar 31, 12:41 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike34 min
Mar 31, 12:46 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Montgomery, Perry, Pope, Saline and 1 more29 min
Mar 31, 1:13 PM CDTTornado WarningLZKGarland, Hot Spring, Montgomery32 min
Mar 31, 1:15 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Van Buren, Yell35 min
Mar 31, 1:18 PM CDTTornado WarningLZKConway, Perry28 min
Mar 31, 1:27 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike33 min
Mar 31, 1:27 PM CDTTornado WarningLZKCleburne, Conway, Stone, Van Buren33 min
Mar 31, 1:31 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Pike29 min
Mar 31, 1:38 PM CDTTornado WarningLZKGarland, Pulaski, Saline37 min
Mar 31, 1:55 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren25 min
Mar 31, 1:57 PM CDTSpecial Weather StatementLZKGarland33 min
Mar 31, 2:03 PM CDTTornado WarningLZKFaulkner, Pulaski, Saline27 min
Mar 31, 2:15 PM CDTSevere Thunderstorm WarningLZKIndependence, Lawrence, Randolph, Sharp27 min
Mar 31, 2:28 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatLZKFaulkner, Lonoke, Prairie, Pulaski, White47 min
Mar 31, 2:46 PM CDTSevere Thunderstorm WarningLZKPolk29 min
Mar 31, 2:52 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline38 min
Mar 31, 3:08 PM CDTTornado WarningLZKLonoke, Pulaski37 min
Mar 31, 3:11 PM CDTTornado WarningLZKLonoke, Prairie, White, Woodruff21 min
Mar 31, 3:19 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy41 min
Mar 31, 3:20 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White40 min
Mar 31, 3:28 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike32 min
Mar 31, 3:30 PM CDTTornado WarningLZKLonoke, Prairie30 min
Mar 31, 3:36 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline24 min
Mar 31, 3:42 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff48 min
Mar 31, 3:45 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Searcy, Van Buren45 min
Mar 31, 3:49 PM CDTTornado WarningLZKMonroe, Prairie, White, Woodruff41 min
Mar 31, 3:55 PM CDTTornado WarningLZKClark, Pike35 min
Mar 31, 4:00 PM CDTSevere Thunderstorm WarningLZKClark, Grant, Hot Spring30 min
Mar 31, 4:07 PM CDTSevere Thunderstorm WarningLZKJackson, Woodruff23 min
Mar 31, 4:08 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline37 min
Mar 31, 4:09 PM CDTTornado WarningLZKClark, Grant, Hot Spring36 min
Mar 31, 4:10 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Woodruff35 min
Mar 31, 4:11 PM CDTTornado WarningLZKWoodruff20 min
Mar 31, 4:20 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike25 min
Mar 31, 4:27 PM CDTTornado WarningLZKClark, Dallas, Hot Spring23 min
Mar 31, 4:33 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White, Woodruff27 min
Mar 31, 4:35 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Saline25 min
Mar 31, 4:46 PM CDTTornado WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White29 min
Mar 31, 4:47 PM CDTSpecial Weather StatementLZKIzard28 min
Mar 31, 4:48 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring27 min
Mar 31, 5:01 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline17 min
Mar 31, 5:04 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson26 min
Mar 31, 5:06 PM CDTSevere Thunderstorm WarningLZKJackson, Prairie, White, Woodruff24 min
Mar 31, 5:15 PM CDTTornado WarningLZKGrant, Jefferson16 min
Mar 31, 5:30 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKArkansas, Grant, Jefferson, Lonoke30 min
Mar 31, 5:30 PM CDTTornado WarningLZKIndependence, Izard, Sharp, Stone16 min
Mar 31, 5:48 PM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie27 min
Mar 31, 6:02 PM CDTTornado WarningLZKMonroe, Prairie, Woodruff28 min
Mar 31, 6:09 PM CDTTornado WarningLZKArkansas, Monroe, Prairie40 min
Mar 31, 6:23 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita32 min
Mar 31, 6:31 PM CDTTornado WarningLZKCalhoun, Dallas, Ouachita29 min
Mar 31, 6:58 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita21 min

Nearby

Tornado Warnings in Arkansas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.